Skip to main content
Article
LARGE DEVIATIONS FOR MARKOV-PROCESSES WITH DISCONTINUOUS STATISTICS .2. RANDOM-WALKS
PROBABILITY THEORY AND RELATED FIELDS
  • P DUPUIS
  • RS Ellis, University of Massachusetts - Amherst
Publication Date
1992
Comments

The published version is located at www.math.umass.edu/~rsellis/pdf-files/ld-Markov-2.pdf

Pages
153-194
Citation Information
P DUPUIS and RS Ellis. "LARGE DEVIATIONS FOR MARKOV-PROCESSES WITH DISCONTINUOUS STATISTICS .2. RANDOM-WALKS" PROBABILITY THEORY AND RELATED FIELDS Vol. 91 Iss. 2 (1992)
Available at: http://works.bepress.com/richard_ellis/21/